Correct solvability of differential operator equations on the entire axis
Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 562-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_3_a9,
author = {S. Ya. Yakubov and M. K. Balaev},
title = {Correct solvability of differential operator equations on the entire axis},
journal = {Doklady Akademii Nauk},
pages = {562--565},
year = {1976},
volume = {229},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a9/}
}
S. Ya. Yakubov; M. K. Balaev. Correct solvability of differential operator equations on the entire axis. Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 562-565. http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a9/